# SDR C2XA08IA274

- Difficulty date: December 20, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 17,275 hours, 13,125 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2883 THE CREW REPORTED A PITOT 3 HEAT INOP MESSAGE ON EICAS WITH A BURNT ELECTRICAL SMELL COMING FROM THE F/O'S SEATING AREA.  IAH MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE PITOT HEAT ALL WITH NO DEFECTS OR ODORS FOUND, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
